×

Weak spectral equivalence and weak spectral convergence. (English) Zbl 0559.47024

For the definitions of local spectrum, single valued extension property of an operator on a Banach space and related concepts see e.g., I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators (1968; Zbl 0189.442). In his paper, Rev. Roum. Math. Pur. Appl. 12, 733-736 (1967; Zbl 0156.382), F. H. Vasilescu introduces the notion of spectral equivalence or quasi-nilpotent equivalence of two operators. In the paper under review the author generalizes this notion to weak spectral equivalence of two operators. Most of the results in this paper are generalization of the results given in Vasilescu’s paper.
Reviewer: K.K.Oberai

MSC:

47B40 Spectral operators, decomposable operators, well-bounded operators, etc.
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Apostol C.: Spectral Decompositions and Functional Calculus. Revue Roum. Math. Pures et Appl., XIII, 10 (1968), p. 1481-1528. · Zbl 0176.43701
[2] Apostol C.: Remarks on the Perturbation and a Topology for Operators. J. of Functional Analysis, II, 4 (1968), p. 395-408. · Zbl 0174.44405 · doi:10.1016/0022-1236(68)90003-7
[3] Bacalu I.: Descompuneri spectrale reziduale. I, Studii si cerc. mat., 32, 5 (1980), p. 467- 504.
[4] Bourbaki N.: Topologie générale. Ch. IX, Hermann, Paris, 1961. · Zbl 0139.15904
[5] Colojoara I., Foias C.: Theory of Generalized Spectral Operators. Gordon and Breach, New York, 1968. · Zbl 0189.44201
[6] Erdelyi I., Lange R.: Spectral Decompositions on Danach Spaces. Lecture Notes in Math. nr. 623, Springer, 1977. · Zbl 0381.47001
[7] Radjabalipour M.: Decomposable operators. Bull. Iranian Math. Soc. 9 (1978), p. 1-49. · Zbl 0358.47023 · doi:10.2140/pjm.1978.77.243
[8] Vasilescu F. H.: Spectral Distance of two Operators. Revue Roum. Math. Pures et Appl., XII, 5 (1967), p. 733-736. · Zbl 0156.38204
[9] Vasilescu F. H.: On an Asymptotic Behaviour of Operators. Revue Roum. Math. Pures et Appl., XII, 3 (1967), p. 353-358. · Zbl 0145.39202
[10] Vasilescu F. H.: Residually Decomposable Operators in Banach Spaces. Tôhoku Math. J., 21, 4 (1969), p. 509-522. · Zbl 0193.10001 · doi:10.2748/tmj/1178242896
[11] Vasilescu F. H.: Calcul functional anaiitic multidimensional. Edit. Academiei RSR, Bucureşti, 1979.
[12] Vasilescu F. H.: Operatori rezidual decompozabili in spaţii Fréchet. Studii si cerc. matem., 21, 8 (1969), p. 1181-1248. · Zbl 0205.42901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.